# SDR SIMA20140708002

- Difficulty date: July 8, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 35,835 hours, 32,809 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON APPROACH AT ABOUT 6000 FT COCKPIT CREW & JUMP SEAT NOTICED A STRONG ELEC BURNING SMELL.  LAST ABOUT 1 MIN WINDOWS HAD FOGGED UP WITH CONDENSATION INSIDE.  PERFORMED INSPECTION & VERIFIED OPERATIONS OF WINDSHIELD, FWD COOLING FANS, RECIRC FANS,  PACKS & COCKPIT FLASHLIGHTS.  ALL SYS CHECKED NORMAL IAW AML 3579708 ITEM 2.
